

Author: Xiaojun Tong Lin Yi Hongjiu Tao
Publisher: Emerald Group Publishing Ltd
ISSN: 0368-492X
Source: Kybernetes: The International Journal of Systems & Cybernetics, Vol.35, Iss.9, 2006-10, pp. : 1382-1392
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Purpose ? To provide a simplified proof for Liu's results concerning the relationship between
Related content






By Luo Qiang Yi Dongyun Yang Wenqiang
Kybernetes: The International Journal of Systems & Cybernetics, Vol. 38, Iss. 3-4, 2009-01 ,pp. :


Distance Measure of Pythagorean Fuzzy Sets
INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS, Vol. 33, Iss. 2, 2018-02 ,pp. :